# SDR 2008FA0000243

- Difficulty date: April 10, 2008
- Submitted: April 10, 2008
- Operation: General aviation
- Aircraft: N47550
- Make and model: Piper PA-28R-201T
- Aircraft serial: 28R7703397
- Aircraft time: 4,794 hours
- Engine: Cont TSIO360FB
- Engine time: 2,748 hours
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Turbocharger
- Condition: Fod
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

TURBOCHARGER COMPRESSOR DAMAGED BY FOD INGESTED THROUGH THE ALTERNATE AIR DOOR. THIS DOOR IS ON TOP OF THE AIR FILTER BOX ALLOWING ANY OBJECT THROWN UP BY THE NOSE WHEEL TO ENTER THE INDUCTION SYSTEM WHEN THE DOOR IS ACTIVATED DURING PREFLIGHT CHECKS.
